# SDR CA110328004

- Difficulty date: March 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,036 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Missing
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CABIN CREW REPORTED A VERY LOUD SQUEAL FROM ONE OF THE CABIN DOORS, AND THE CREW RETURNED TO LAND.  DOOR DEFLECTORS, PASSENGER AND SERVICE, MISSING.  REPLACED L1 DOOR DEFLECTOR IAW AMM 52-11-28, OPS NORMAL.
